# SDR AALA202211088276

- Difficulty date: November 1, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSEL LANDING GEAR LEFT HAND AFT DOOR AFT HINGE BEARING MIGRATED. MAINTENANCE REPLACED THE HINGE PER AMM 53-16-11-400-802-A.
